# SDR FDEA201804261124

- Difficulty date: April 26, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 96,754 hours, 40,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEAL NOISY DURING CLIMB.  CLEANED L1 DOOR SEAL AND DOOR THREASHOLD OF DIRTY AND DEBRIS.
